# SDR ABXA2021810073

- Difficulty date: August 9, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 66,835 hours, 46,240 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Out Of Rig
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

LH INB AILERON POSTION INDICATION SHOWS RETRACTED ,WHEN, FLAPS SELECTED TO 5. AIRCRAFT RETURNED TO BLOCK AND GROUNDED BY MAINTENANCE.   LEFT INBD AILERON IS IN CORRECTED POSITION AND THE RIGHT INBD AILERON IS NOT. PERFORMED A CHECK ON THE ANGLE GEARBOX INDEX MARK IAW AMM 27-51-40 PG 408. FOUND AILERON INDEX MARKS NOT IN CORRECT POSITION  RIGGED RIGHT INBD AILERON DROOP ANGLE GEARBOX IAW 27-11-00.  OPS CHECK GOOD IAW RII 27-03 AND AMM 27-11-00. AIRCRAFT RELEASED FOR SERVICE
